Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Largest Eigenvalue of a Positive Definite Symmetric Matrix: 10839

Beresford N. Parlett, Olaf Krafft and Martin Schaefer
The American Mathematical Monthly
Vol. 109, No. 10 (Dec., 2002), pp. 922-923
DOI: 10.2307/3072468
Stable URL: http://www.jstor.org/stable/3072468
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
922
    922
  • Thumbnail: Page 
923
    923